FASTUM GEL 50 gr - ФАСТУМ ГЕЛЬ 50 гр
FASTUM GEL
100 g of Fastum gel contains: Active ingredient - ketoprofen - 2.50 g.
Excipients: carbomer, ethanol 96%, neroli aroma, lavender aroma, trolamine (triethanolamine), purified water.
The product’s action mechanism is associated with the inhibition of prostaglandin synthesis. Ketoprofen has analgesic and anti-inflammatory effects. Ketoprofen penetrates through the skin, reaches the site of inflammation and makes it possible to achieve local treatment of lesions (joints, tendons, ligaments and muscles), accompanied by pain.
Indications
- painful and traumatic diseases (injuries, bruises, damage of ligaments and muscles);
- sensitivity and stiffness of the neck muscles;
- lumbago (pain in the lumbosacral spine);
- muscular and osteoarticular pain of rheumatic origin.
*We apologize for any inconvenience in case of the product being out of stock.
Please feel free to use this form to contact us, and we will notify you as soon as the item is available again.
Here's something that might pique your interest:
In our blog, you can discover a wealth of fascinating and valuable information.
Thank you for choosing USA Apteka, your Russian pharmacy and trusted source for popular, favorite OTC products from Russia, Ukraine, and other CIS countries.
Important
Use
Warnings
Didn't find everything you need?
Please fill in your request in a CONTACT form and we will call you back.